Electron. J. Diff. Eqns., Vol. 2006(2006), No. 03, pp. 1-18.

Existence of positive periodic solutions for a class of nonautonomous difference equations

Zhijun Zeng

In this article, we investigate the existence of positive periodic solutions for a class of non-autonomous difference equations. Using the Krasnoselskii fixed point theorem, we establish sufficient criteria that are easily verifiable and that generalize and improve related studies in the literature. Numerical simulations are presented which support our theoretical results for some concrete models.

Submitted October 25, 2005. Published January 6, 2006.
Math Subject Classifications: 34K45, 34K13, 92D25.
Key Words: Nonautonomous difference equations; periodic solution; Krasnoselskii fixed point theorem; numerical simulations.

Show me the PDF file (329K), TEX file, and other files for this article.

Zhijun Zeng
Academy of Mathematics and Systems Sciences
Chinese Academy of Sciences
Beijing 100080, China
email: zthzzj@yeah.net

Return to the EJDE web page